# SDR UALA2012041702321

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 37,532 hours, 16,337 cycles
- Engine: Iae V2527A5
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Chafed
- Location: O2 Stowage Box
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  SWAPPED CAPT'S AND SECOND OBS O2 STORAGE BOXES DUE TO A CHAFED WIRE.  CAPT'S MASK NOW OPS CHECKS NORMAL FOR AUDIO AND O2.
